Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theorem on the factorization of polynomials of a certain type


Author: Lloyd L. Dines
Journal: Trans. Amer. Math. Soc. 26 (1924), 17-24
MSC: Primary 13P05
MathSciNet review: 1501262
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13P05

Retrieve articles in all journals with MSC: 13P05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501262-7
Article copyright: © Copyright 1924 American Mathematical Society